# SDR VNAA2019121291103

- Difficulty date: December 9, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 11,943 hours, 10,807 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300MT
- Condition: Failed
- Location: Brake Temp
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW GOT A BRAKE TEMP OVER HEAT MESSAGE. THE CREW RAN THE QRH AND DECIDED TO DIVERT TO THE NEAREST SUITABLE AIRPORT. THE PLANE LANDED IN KATL SAFELY WHILE DECLARING AN EMERGENCY AS A PRECAUTION. 5533 WAS ABLE TO TAXI TO A GATE UNDER THEIR OWN POWER. AT THIS TIME THERE ARE NO FURTHER ISSUES. DEFERRED RH OB BTMS. R/R #4 BRAKE TEMP SENSOR IAW CRJ 900 AMM 32-46-01-000/400-801. OPS CHECK GOOD. NO DEFECTS NOTED. THIS CLEARS MEL.
